| Model Number |
126035 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
11/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a communication that while in use on a patient, the cuff did not deflate.The customer reported that recannulation of a replacement tube was required.
Additional Manufacturer Narrative
The sample was returned and visual examination showed that the shape returned unit had been altered using the stylet wire.The stylet wire was removed and inflation/deflation testing was successful.There was no fault found with the device.The probable root cause is that the cuff test was carried out when the shape of the tube was incorrectly altered with the stylet wire.If information is provided in the future, a supplemental report will be issued.